# SDR CALA9800201

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT HORIZONTAL STABILIZER AFT LOWER ATTACH FITTING GOUGED IN THREE AREAS ON LOWER SIDE. THE GOUGES WERE BURNISHED, SHOT PEENED, TREATED, AND PRIMED IAW ECRA 5550-01035.
